| Model Number |
02.12.E0410FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Damage to Ligament(s) (1952)
| Date of Event |
12/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-dec-2025.Lot 2512480: (b)(4) items manufactured and released on 10-jun-2025 expiration date: 2030-05-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
Patient reported pain due toruptured extensor mechanism.Surgeon performed an extensor mechanism repair and swapped the poly to one of the same size.Information on primary are unknown.